# SDR REXA2018062000567

- Difficulty date: June 20, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS DO NOT WORK THROUGHOUT CABIN. REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACKS 1,3,4,5 AMM 33-51-17. OPERATIONAL TEST OF THE EMERGENCY LIGHTS GOOD IAW AMM 33-51-00-710-802.
